return to home page



Dear Dearest  

  



Dear Dearest Q&A's
Name: Ruth

Question:
Hi, I thought I was crazy until I found your site, I am going through menopause at 41, I am very depressed, they cant seem to get my HRT right or something,My husband is ready to leave cause I want NO sex and I want him to just leave me alone!! Help!!!!! I dont want to be put on no antidepressants and be more missed up than what I am now, Thanks, Ruth

Answer:
Hi, Ruth,

I would try natural ways to deal with your hot flashes. The FDA and The American Heart Association have both come out in favor of SOY, which are natural plant estrogens. You can get these by eating more soy products, such as tofu, miso, tempeh. The easiest and tastiest way to incorporate soy into your diet is with Revival soy protein.

You should also be using vitamin E, about 600-800 IU's per day to help the hot flashes, heart health and circulation. Vitamin E has also helped some women with depression. Be sure to take it with food as it's an oil soluble vitamin and requires food to be absorbed properly.

You can also check the Recommendations page for other remedies you might try to treat your perimenopausal symptoms.

St. John's Wort, an herb, has been called nature's Prozac. It's highly effective in reducing depression in many. However, be advised, that you can NOT take St. John's Wort while you are using any anti-depressant.

Also, be sure to stop by the very active message boards to share with other women who are going through the same experiences as yourself. You'll find tremendous support on the boards, all over the site and in the chats.

And, Ruth, try to practice calm -- that's so important in helping you get through this difficult time. There is light at the end of the tunnel. It just requires a great deal of patience and taking the time to educate yourself as to the best ways to treat your particular issues during menopause.

Best,
Dearest
Power Surge Founder
www.power-surge.net


Information provided by Dearest is general in nature and should not be construed as a substitute for a visit to and examination by your own health care practitioner.
Please read our disclaimer.

Return to Dear Dearest's Archive